Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On ideals of compact operators

Authors: J. S. Morrell, M. S. Hsieh and J. R. Retherford
Journal: Bull. Amer. Math. Soc. 80 (1974), 907-909
MSC (1970): Primary 47B05, 41A45
MathSciNet review: 0412830
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Brown, C. Pearcy and N. Salinas, Ideals of compact operators on Hilbert space, Michigan Math. J. 18 (1971), 373-384. MR 45 #909. MR 291819
  • 2. J. W. Calkin, Two-sided ideals and congruences in the ring of bounded operators in Hilbert space, Ann. of Math. (2) 42 (1941), 839-873. MR 3, 208. MR 5790
  • 3. I. C. Gohberg and M. G. Kreĭn, Introduction to the theory of linear nonself-adjoint operators in Hilbert space, "Nauka", Moscow, 1965; English transl., Transl. Math. Monographs, vol. 18, Amer. Math. Soc. Providence, R.I., 1969. MR 36 #3137; 39 #7447.
  • 4. R. Schatten, Norm ideals of completely continuous operators, Ergebnisse der Math. und ihrer Grenzgebiete, N.F., Heft 27, Springer-Verlag, Berlin, 1960. MR 22 #9878. MR 119112
  • 5. A. Pietsch, The ideals l(E,F), 0<p<∞ are small (to appear).
  • 6. C. Hutton, J. S. Morrell and J. R. Retherford, Approximation numbers and Kolmogoroff diameters of bounded linear operators, Bull. Amer. Math. Soc. 80 (1974), 462-466. MR 336391

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B05, 41A45

Retrieve articles in all journals with MSC (1970): 47B05, 41A45

Additional Information


American Mathematical Society